# SDR AMWA1001016

- Difficulty date: November 8, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 22,879 hours, 34,586 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11412002933
- Condition: Dented
- Location: Rt Wing
- Part time: 22,879 hours, 34,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER LEADING EDGE AT APPROXIMATELY WS 54.45 HAD BIRD STRIKE DAMAGE EXCEEDING STRUCTURAL REPAIR MANUAL LIMITS. OBTAINED APPROVED DATA, REPAIRED LEADING EDGE AND CLEARED DISCREPANCY.
